# SDR DALA13000680962

- Difficulty date: January 11, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 60,671 hours, 45,078 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Inoperative
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH THE UPPER RT AND THE UPPER LT TAILCONE RELEASE LATCH SPRINGS ARE NOT FUNCTIONING, ARE WEAK, AND HAVE GOUGED INTO THE TAILCONE FLANGE.  BOTH UPPER RT AND LT LATCH ASSEMBLIES WERE REPLACED IAW AMM 53-53-00.  THE TAILCONE FUNCTIONAL CHECK WILL BE ACCOMPLISHED ON AMDS 5350-01077-0101.
